# SDR USAA2010091391979

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 29,800 hours, 18,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1776 - BOS - EEL - EMERGENCY EXIT LIGHT LEFT AFT SEAT INOPERATIVE.  MAINTENANCE FOUND PLUG CONNECTOR DISCONNECTED.  RECONNECTED.
